Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 178, NWS Jacksonville, FL

June 30, 2015Baker County, Columbia County, Hamilton County, Florida; 4 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 30, 2015, 1:29 PM EDT for Baker County, Columbia County, Hamilton County, Florida; 4 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 30, 2015, 1:29 PM EDT (17:29 UTC)
Expired
Jun 30, 2015, 2:15 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Columbia County, FL, Hamilton County, FL, Charlton County, GA, Clinch County, GA, Echols County, GA, Ware County, GA

The radar

The Moody AFB radar (KVAX), 49 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
848 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 8:58 AM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jun 30, 8:58 AM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
858 AM EDT TUE JUN 30 2015

.UPDATE...
SURFACE-LOW LEVEL FRONTAL BOUNDARY IS CLEARLY EVIDENT ON EARLY
MORNING VISIBLE IMAGERY STRETCHING FROM MAYO THROUGH BELL TO WALDO
AND SAINT AUGUSTINE. EXPECT THIS TO BE THE FOCUSING MECHANISM FOR
CONVECTION EARLY TODAY...WITHIN 60 MILES EITHER SIDE OF IT...AND INDEED
WIDELY SCATTERED CONVECTION HAS ALREADY BROKEN OUT ALONG THE
FRONTAL SURFACE. SOUTH OF THE FRONT THERE IS LITTLE CLOUD COVERAGE
TO INHIBIT DIURNAL HEATING AND INSTABILITY. SO WITH A DOMINANT
SOUTHWESTERLY LOW LEVEL FLOW EXPECT THE GULF SEA BREEZE TO BECOME
DOMINANT AND RACE ACROSS OCALA AND THE SOUTHERN THIRD OF OUR AREA
OF RESPONSIBILITY.

NEXT ISSUE IS HRRR INDICATES A BOW ECHO DROPPING OUT OF INTERIOR
SOUTHWEST GEORGIA AND WITH CONVECTION ALREADY ESTABLISHED OVER
CENTRAL ALABAMA HAVE BOUGHT INTO THAT SCENARIO. HAVE ADDED GUSTY
WINDS AND SMALL HAIL TO THE GEORGIA ZONES FOR THIS AFTERNOON BUT
MAY INCREASE THAT IF TRENDS STAY FAVORABLE FOR MORE SIGNIFICANT
STORMS.

&&

.AVIATION...
GIVEN THE ABOVE WE WILL HAVE TEMPO GROUPS FOR ALL OF OUR FIELDS
BASED ON THE LOCAL TIMING OF THE VARIOUS MODES OF CONVECTION. WITH
STRONGER SYNOPTIC FORCING MIGHT ADD SOME STRONGER WINDS FOR SSI
LATER TODAY,

&&

.MARINE...
GIVEN A RIDGE TO OUR SOUTH AND THE FRONTAL BOUNDARY WASHING OUT
OVER US AN OFFSHORE FLOW WILL CONTINUE THROUGH MID-WEEK. WINDS
WILL BECOME MORE SOUTHERLY BY LATE WEEK AND OVER THE HOLIDAY
WEEKEND. NOCTURNAL SURGES MAY WARRANT SMALL CRAFT EXERCISE CAUTION
OVERNIGHT...ESPECIALLY ACROSS THE OFFSHORE WATERS.

RIP CURRENTS: LOW RISK THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  93  71  93  73 /  40  40  40  20
SSI  89  75  89  77 /  30  20  30  30
JAX  92  74  93  73 /  40  20  40  20
SGJ  90  74  89  76 /  40  30  40  30
GNV  91  73  91  73 /  50  20  40  20
OCF  91  73  92  73 /  50  20  40  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SANDRIK/COMBS/WALSH
Hazardous weather outlook, Jun 30, 10:36 AM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1036 AM EDT TUE JUN 30 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-011445-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1036 AM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

EARLY TODAY...SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS
MORNING AND EARLY THIS AFTERNOON. A FEW OF THE STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS.

LATER THIS AFTERNOON AND EVENING A BOWING CLUSTER OF STRONG TO
SEVERE THUNDERSTORMS IS EXPECTED TO MOVE FROM SOUTHERN ALABAMA
EAST-SOUTHEAST ACROSS SOUTHERN GEORGIA AND INTO THE SOUTHEAST
GEORGIA AND NORTH FLORIDA. THE MOST SIGNIFICANT RISK IS FOR STRONG
DAMAGING WINDS AND WILL MAINLY BE NORTH OF FLORIDA STATE ROAD 20.
THE LINE SHOULD MOVE OVER THE COASTAL WATERS EARLY TONIGHT AND
MARINE INTERESTS OFFSHORE BETWEEN SAINT AUGUSTINE INLET AND THE
ALTAMAHA SOUND SHOULD HAVE THEIR VESSELS PREPARD FOR POSSIBLE
HEAVY WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON THUNDERSTORMS WILL BE POSSIBLE EACH
DAY. A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...FREQUENT
CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD SELF ACTIVATE SHOULD WATCHES...WARNINGS BE ISSUED
OR SEVERE WEATHER APPROACH YOUR LOCATION. ONLY REPORT SEVERE
WEATHER FROM A POSITION OF SAFETY!

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 30, 11:59 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1159 AM EDT TUE JUN 30 2015

FLZ020>023-030-031-035-036-301630-
ALACHUA FL-BAKER FL-BRADFORD FL-GILCHRIST FL-UNION FL-COLUMBIA FL-
HAMILTON FL-SUWANNEE FL-
1159 AM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...SOUTHWESTERN BAKER...
WEST CENTRAL BRADFORD...NORTHWESTERN ALACHUA...SOUTHEASTERN
HAMILTON...EAST CENTRAL GILCHRIST...UNION AND NORTHEASTERN SUWANNEE
COUNTIES UNTIL 1230 PM EDT...

AT 1159 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WELLBORN TO WATERTOWN
TO NEAR FORT WHITE...AND MOVING NORTHEAST AT 20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...LAKE CITY...LAKE BUTLER...WHITE SPRINGS...RAIFORD...
WORTHINGTON SPRING...TAYLOR...ALACHUA...HIGH SPRINGS...WORTHINGTON
SPRINGS...WELLBORN...GROVES...BELMONT...UPLAND PINES...WINFIELD...
SUWANNEE VALLEY...PALESTINE COMMUNITY...PROVIDENCE...OLUSTEE AND
SANDERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3021 8303 3058 8266 3041 8221 2962 8227
      2964 8272 3014 8266
TIME...MOT...LOC 1559Z 243DEG 17KT 3022 8290 3017 8261 2993 8263

SANDRIK
Special weather statement, Jun 30, 12:22 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1222 PM EDT TUE JUN 30 2015

GAZ149-150-163-301700-
CLINCH GA-ATKINSON GA-WARE GA-
1222 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR ATKINSON...NORTHWESTERN WARE AND
NORTHWESTERN CLINCH COUNTIES UNTIL 100 PM EDT...

AT 1222 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF PEARSON...MOVING EAST AT 25 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...PEARSON...ARGYLE...MANOR...COGDELL...MILLWOOD...
WARESBORO AND AXSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3134 8300 3137 8278 3137 8263 3138 8263
      3140 8248 3103 8246 3102 8297 3118 8297
      3119 8300
TIME...MOT...LOC 1622Z 266DEG 22KT 3115 8291

WALSH
Special weather statement, Jun 30, 12:27 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1227 PM EDT TUE JUN 30 2015

FLZ031-032-036-301700-
ALACHUA FL-BRADFORD FL-CLAY FL-
1227 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...NORTHEASTERN ALACHUA
AND NORTHWESTERN CLAY COUNTIES UNTIL 100 PM EDT...

AT 1227 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SAMPSON...OR 8 MILES SOUTHWEST OF STARKE...MOVING NORTHEAST AT
25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
STARKE...KEYSTONE HEIGHTS...MIDDLEBURG...KINGSLEY...NEW RIVER...
SAMPSON...CAMP BLANDING...WALDO...PENNEY FARMS...LAWTEY...HAMPTON AND
BROOKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2975 8225 2993 8237 2993 8236 2994 8235
      2996 8234 2996 8231 2999 8228 3001 8227
      3018 8197 2988 8174
TIME...MOT...LOC 1627Z 240DEG 22KT 2987 8223

WALSH
Special weather statement, Jun 30, 12:43 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1243 PM EDT TUE JUN 30 2015

FLZ020>022-301730-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
1243 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLUMBIA...HAMILTON AND
SUWANNEE COUNTIES UNTIL 130 PM EDT...

AT 1242 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
STATENVILLE TO 10 MILES SOUTHWEST OF OBRIEN...AND MOVING EAST AT 25
MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...JASPER...JENNINGS...WHITE SPRINGS...SUWANNEE
SPRINGS...SUWANNEE RIVER STATE PARK...ICHETUCKNEE SPRING...
COLUMBIA...FORT WHITE...WELLBORN...CROSSROADS...OBRIEN...BELMONT...
WINFIELD...SUWANNEE VALLEY...FIVE POINTS...WATERTOWN...MCALPIN AND
BRANFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3059 8260 2992 8257 2988 8259 2997 8296
      2999 8296 3001 8300 3008 8307 3009 8311
      3063 8321
TIME...MOT...LOC 1642Z 265DEG 21KT 3074 8315 2993 8306

WALSH
Special weather statement, Jun 30, 12:53 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1253 PM EDT TUE JUN 30 2015

FLZ020-022-GAZ150-162>164-301745-
COLUMBIA FL-HAMILTON FL-CLINCH GA-CHARLTON GA-ECHOLS GA-WARE GA-
1253 PM EDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...NORTHERN
HAMILTON...ECHOLS...CENTRAL WARE...CLINCH AND NORTHWESTERN CHARLTON
COUNTIES UNTIL 145 PM EDT...

AT 1253 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
COGDELL TO NEAR JENNINGS...AND MOVING EAST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...JENNINGS...FARGO...STATENVILLE...DU PONT...NEEDMORE AND
MAYDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3063 8322 3063 8314 3077 8314 3085 8309
      3085 8301 3086 8301 3087 8297 3100 8297
      3108 8231 3058 8241 3058 8246 3054 8246
      3054 8325 3055 8326
TIME...MOT...LOC 1653Z 251DEG 23KT 3112 8281 3062 8319

WALSH

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 11:59 AM EDTSpecial Weather StatementJAXAlachua, Baker, Columbia, Union31 min
Jun 30, 12:27 PM EDTSpecial Weather StatementJAXBradford, Clay33 min
Jun 30, 12:43 PM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee47 min
Jun 30, 1:02 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee28 min
Jun 30, 1:12 PM EDTSevere Thunderstorm WarningJAXHamilton48 min
Jun 30, 1:59 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee46 min
Jun 30, 2:13 PM EDTSevere Thunderstorm WarningJAXNassau32 min
Jun 30, 2:20 PM EDTSpecial Marine WarningJAX115 min
Jun 30, 2:29 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Suwannee46 min
Jun 30, 2:43 PM EDTSpecial Weather StatementJAXNassau47 min
Jun 30, 2:54 PM EDTSpecial Marine WarningJAX2 hr
Jun 30, 3:15 PM EDTSpecial Weather StatementJAXBradford, Clay, Union60 min
Jun 30, 3:33 PM EDTSpecial Weather StatementJAXDuval42 min
Jun 30, 3:54 PM EDTSpecial Weather StatementJAXSuwannee36 min
Jun 30, 4:01 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns14 min
Jun 30, 4:06 PM EDTSpecial Weather StatementJAXSaint Johns24 min
Jun 30, 4:13 PM EDTSpecial Marine WarningJAX92 min
Jun 30, 4:15 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 30, 4:31 PM EDTSpecial Weather StatementJAXSaint Johns29 min
Jun 30, 5:01 PM EDTSpecial Marine WarningJAX59 min
Jun 30, 7:12 PM EDTSpecial Weather StatementJAXSuwannee48 min
Jun 30, 7:22 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee38 min
Jun 30, 7:52 PM EDTSpecial Weather StatementJAXColumbia23 min
Jun 30, 12:22 PM EDTSpecial Weather StatementJAXAtkinson38 min
Jun 30, 12:53 PM EDTSpecial Weather StatementJAXClinch, Echols, Ware52 min
Jun 30, 1:35 PM EDTSpecial Weather StatementJAXAtkinson, Coffee40 min
Jun 30, 2:36 PM EDTSpecial Weather StatementJAXAppling, Bacon, Jeff Davis39 min
Jun 30, 2:44 PM EDTSpecial Weather StatementJAXJeff Davis46 min
Jun 30, 2:58 PM EDTSpecial Weather StatementJAXGlynn32 min
Jun 30, 3:03 PM EDTSpecial Weather StatementJAXCamden27 min
Jun 30, 3:09 PM EDTSpecial Weather StatementJAXAtkinson51 min
Jun 30, 3:26 PM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis23 min
Jun 30, 3:46 PM EDTSpecial Weather StatementJAXCoffee44 min
Jun 30, 3:50 PM EDTSpecial Weather StatementJAXAppling25 min
Jun 30, 4:14 PM EDTSpecial Weather StatementJAXAppling, Bacon, Coffee46 min
Jun 30, 5:45 PM EDTSpecial Weather StatementJAXCoffee45 min
Jun 30, 6:30 PM EDTSpecial Weather StatementJAXAtkinson45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.